MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS VITAMIN B12 II; RADIOASSAY, VITAMIN B12

ROCHE DIAGNOSTICS ELECSYS VITAMIN B12 II; RADIOASSAY, VITAMIN B12
Model Number 07028121190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The e801 analyzer serial number was (b)(6).The competitor method was not provided.
 
Event or Problem Description
The initial reporter complained of a discrepant high result for 1 patient sample tested for elecsys vitamin b12 ii (vitamin b12 ii) on a cobas e 801 analytical unit compared to a competitor method.The result from the e801 analyzer was 983 pmol/l.The sample was tested by a competitor method and the result was 366 pg/ml (270.12 pmol/l).
 
Additional Manufacturer Narrative
The competitor method was the lk3000v series instrument.The result from the competitor method was believed to be correct.The patient sample is not available for investigation.Assays from different manufacturers can generate different results.This relates to the overall setups of the assays, the antibodies used, differences in reference materials, and the standardization methodology used.Based on a review of worldwide data of qc recovery for the reagent lot used by the customer, no reagent issue was found.The investigation did not identify a product problem.The cause of the event could not be determined.
 
Additional Manufacturer Narrative
**udi related data quality updates only** d3 is the initial distributor in the us.

Brand Name
ELECSYS VITAMIN B12 II
Common Device Name
RADIOASSAY, VITAMIN B12
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key18067340
Report Number1823260-2023-03516
Device Sequence Number7758934
Product Code CDD
UDI-Device Identifier04015630939848
UDI-Public04015630939848
Combination Product (Y/N)Y
Initial Reporter CountryCH
PMA/510(K) Number
K151786
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/29/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model Number07028121190
Device Catalogue Number07028121190
Device Lot Number665073
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/18/2023
Supplement Date Received by Manufacturer11/17/2023
08/29/2024
Initial Report FDA Received Date11/03/2023
Supplement Report FDA Received Date12/05/2023
08/29/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age11 YR
Patient SexMale